By the same authors

From the same journal

Uniform Consistency for Nonparametric Estimators in Null Recurrent Time Series

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

  • Jiti Gao
  • Shin Kanaya
  • Degui Li
  • Dag Tjostheim

Department/unit(s)

Publication details

JournalEconometric Theory
DateE-pub ahead of print - 3 Nov 2014
DatePublished (current) - 2015
Issue number5
Volume31
Number of pages42
Pages (from-to)911-952
Early online date3/11/14
Original languageEnglish

Abstract

This paper establishes uniform consistency results for nonparametric kernel density and regression estimators when time series regressors concerned are nonstationary null recurrent Markov chains. Under suitable regularity conditions, we derive uniform convergence rates of the estimators. Our results can be viewed as a nonstationary extension of some well-known uniform consistency results for stationary time series.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations